Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How can I lose my weight as I have hypothyroidism and pain in my legs ?

hello Dr. naseem here iam suffering from hypothyroidism and iwant to lose my weight ,there is lot of pain my legs
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi naseem
in hypothyroidism weight gain is common
leg pain ia also related to it
so first u need to keep thyroid in normal level.
take regular medicine and do test every 6 month
better to avoid oily and high calories food
u can do exercise,yoga or pranayam for weight reduction .
diet control and exercise are the best option for u
Answered: Sun, 10 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi Naseem
Welcome to HCM
read your prob, hypothyroidism is cause of over weight, so as your thyroid start to be controlled with drug your weight start to become normal. n leg pain subside.
meanwhile you take much fibres diet, n avoid fatty diet, n start morning walk.
Dr aseem 9982583020
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor